# SDR DALA12003143130

- Difficulty date: July 3, 2012
- Submitted: July 12, 2012
- Operation: Air carrier
- Aircraft: N330NB
- Make and model: Airbus A319-114
- Aircraft serial: 1549
- Aircraft time: 25,094 hours, 13,022 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CABIN LT SIDE BETWEEN FR 69 TO FR 70 STRINGER 23L LOWER SURFACE FRAME SUPPORT HAS CORROSION.  REMOVED 1 BRACKET FOR ACCESS IAW SRM 51-42-11.  REMOVED FRAME SUPPORT AT FR 69 TO FR 70 IAW SRM 51-42-11.  LOCATED AND DRILLED NEW SUPPORT IAW SRM 51-44-11.  INSTALLED NEW SUPPORT AND RE INSTALLED BRACKET 1 IAW SRM 51-42-11.  PAINTED AREA IAW SRM 51-75-12.  REMOVED CORROSION IAW SRM 51-74-00.
